Ovulex VII
293 Replies
sarah soveran - May 4

hi everyone hope all is well.. i have been sooo busy lately with app and all i never had a computer for a while but me and hubby bought a new one. today i went for a dye test to see if i was fine and i was im so happy im going to be going on some fertility pills soon. well just wanted to say hi

 

marie-claire - May 4

tam609..I am having the same symptoms, I have been taking ovulex for a week and have had cramps, backache as if AF was coming but just had AF 13 days ago. I was soo tempted to do a PT but now I am just going to relax and keep taking the ovulex, I think that I am ovulating...




[quote author=tam609 link=board=4;threadid=2126;start=225#18161 date=1146773078]
[quote author=Jessica link=board=4;threadid=2126;start=60#16854 date=1144245401]
Good Morning Ladies
This has been very weird for me. I have been taking Ovulex 27 day now. I always get regular periods. Now this month I am late 3 days now. I took a pg test and it was - What is going on? I think I need to stop the ovulex. I have been feeling like crying, depress, anger, breast hurt, sleeping and a weird taste in my mouth. If there is someon that knows something or can help in any way please let me know. Sould I just wait?
[/quote] Hi Jessica well iam new here but i was reading your letter i feel the same thing all of that ive been taking Ovulex for 10 days and the four day i started to feel the symtoms and my period not do until may 17th i took a pg test and nothing but i feel bloating all the time do you get that to? i would do another pg test if i was you but iam the type that can't wait
[/quote] ;D :D

 

NANCY - May 4

When I took the Ovulex I felt bloated too!!

Did anyone's are is anyone's DH taking Ameroz?

 

YJ - May 4

Hi Marie-Claire,

I started taking ovulex 3 days ago and yes, I believe I do have the same symptoms as yours - cramps as tho Im hvg my period. Hopefully its the ovulex doing its work.
Btw...how does one tell if she is ovulating?

Baby dust to all! :D

 

weazie - May 5

Jackie if you were referring to me when you said the other lady taking birth control pills...you said you wouldn't take then and don't care if you got pregnant because of it. Well they thought at first I had a Molar Pregnancy and thats why they did a D&C so in that case you would care if you got pregnant. A molar pregnancy causes abnormal cells which can cause cancer that can spread to your lungs. So it is extremely important you don't get pregnant until you are clear on all HCG levels for 6months to a year. That is why I took Birth Control pills after my D&C for my own health and precautions. They didn't know for sure until the pathlogy report came back negative. If you were told you had a Molar Pregnancy and that getting pregnant again before your health was cleared could cause cancer you might do what the doctors recommend to ensure you don't take the risk.

 

marie-claire - May 5

Well usually between 10-14 days after day 1 of your AF . You can feel your ovaries working and your cervical mucus looks like egg whites.....BABY DUST TO YOU


[quote author=YJ link=board=4;threadid=2126;start=240#18178 date=1146786396]
Hi Marie-Claire,

I started taking ovulex 3 days ago and yes, I believe I do have the same symptoms as yours - cramps as tho Im hvg my period. Hopefully its the ovulex doing its work.
Btw...how does one tell if she is ovulating?

Baby dust to all! :D
[/quote]

 

nikimckeen - May 5

hello everyone,im new here. ive been looking at ovulex for somee time now and wondering if to get it or not? well after seeing so many good reports about it i took in a deep breath and thought what the hell ive ordered 3 bottles and got 3 free. about 3 years ago a had an ectopic and had a tube out,me and my hubby have been trying a good 2years and NOTHING so im willing to try it. could anyone please let me no anything good or bad as as most of you a really would love children. thankyou so much.xx ;)

 

jackie - May 5

Hi, Weezie

I in no way meant to belittle your experience. I'm just scared spitless of birth control pills. I've known too many people who took forever to ovulate again, people here in the hospital who've had DVT's (deep vein thrombosis) PE (pulmonary embolism)and CVA's after them and I guess I don't fully believe they don't cause cancer. My sister in law is an ob/gyn and swears by them but I'm really scared of them. I feel sometimes MD's pressure people into them because they can be a little drug happy and because they have to teach you how to use a diaphragm and take more time. My ob/gyn at the time when I had my m/c didn't want to teach me but I insisted. I also had to have it ordered since most pharmacies don't carry them. I guess I'm rabid about the subject but that's my problem and I apologize if I offended you in any way.

 

Trina76 - May 5

Guys i miscarried, I got out of the hospital yesterday....I'll talk to you guys again in a few days

 

marie-claire - May 6

Trina sweetie, my heart goes out to you.....Hang in there, I am praying for you....
All my love
Marie-Claire

 

Mahogany Heart - May 6

Sarah,

Glad to hear you are well.

Trina76,

You are in my prayers. Keep the Faith.

 

Tiffany F. - May 6

Trina76,

I am so sorry for your loss, You will be in my prayers, I know it's hard, I have had 6 m/cs and it's never easy, the last being 03/06, Just pray and believe God will see you through this!

Was this your first m/c? Have you had any testing done?

Stay well, keep us updated, we are here for you, take care

 

eiregrl - May 6

Okay, so I've been lurking for a while on these messege boards, getting some comfort from the fact that I'm not the only one out there.

I miscarried my little one almost three weeks ago and I'm trying Ovulex. I've been taking it for nine days. I've read that some of you have had headaches; same here. I've been faithful in taking it, haven't had any bleeding yet. I'm trying to see if Ovulex will regulate my cycle. I have a 38-40 day cycle, usually. Stress, or anything highly emotional can throw me for a loop and I will miss my period.

I'm charting this cycle (BBT) to see what I can see.
I've been pregnant twice, first m/c in November 2003 (about 6 weeks), second m/c 4/17 (just about 11 weeks). I'm hopeful that Ovulex will help me out.

I cannot believe people will throw away a beautiful baby in the dumpster and then there are so many women who want so much to have a child.

My husband says that I've never had much patience, and that he's sure it'll happen for us. Next month is our sixth anniversary. I may be wrong, but I don't think we EVER used birth control.

I'm hoping and praying that our time will come soon.

mary

 

NANCY - May 7

trina76

i am so sorry for your loss. just remember we are all here for you if you need us. If you want there is a poem that gave me some comfort after my m/c I will look it up for you if you want.

 

tam609 - May 7

Hi marie-clarie well i just wanted to say i stop Ovulex 3 days ago because my periods are bad and this felt just like it and who wants a period all month right anyways i stop and only my breast are still hurting i don't no some time but i can't handle Ovulex no more my breast are changing colors oh God let this be!!!!!!! but ive been take pg test like every 3 days alot of money why i stoped Ovulex because i was throwing up it was getting that bad does any one no if colmid does the same thing?

 

Monica - May 7


Trina76: You are certainly in my prayers...Please keep your head up. We are all here for you.....

Blessings,
Monica

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question